# SDR AWXA200301419

- Difficulty date: October 21, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A 1 INCH CRACK WAS FOUND ON SHEAR WEB AT FORWARD INBOARD SIDE END OF CREASE BEAM BS 995.5, LBL 43.5.  MAINTENANCE REMOVED CRACKED SHEAR WEB AT FORWARD INBOARD SIDE END OF CREASE BEAM BS 995.5, LBL 43.5; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-22 SRM 51-30-02 FIG 2, 3, 7, & 11 AND SRM 51-30-05, FIG 2.
